# SDR SWAA2022120167964

- Difficulty date: November 4, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 38,324 hours, 23,332 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400 Lbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CARGO BAY FRAME TO BAFFLE ATTACH ANGLE,  LBL 24, BS 400+1.   REMOVED THE ATTACH ANGLE IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED A NEW ATTACH ANGLE IAW SRM 51-40-05-0G-0, AND DWG 143A7505.  INSTALLED THE NEW ATTACH ANGLE IAW SRM 51-40-02.
